# SDR REXA2025052900621

- Difficulty date: May 13, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 34,483 hours, 25,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670123016
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TO REPAIR SKIN, LEADING EDGE, FIXED, SS201.55 - SS210.69, PER EA CRJ957-19084 REV.IR, CRACK WAS FOUND ON WELDING REPAIR CRACK FOUND ON WELDING REPAIR OF LEADING EDGE, FIXED, SS201.55 - SS210.69 WAS REPAIRED PER EA CRJ957-19084 REV. B
